# SDR UALA2012102906216

- Difficulty date: October 29, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM J-C 824003015 TENSION TIES INSPECT FOUND STA 1120 LEFT FORWARD TENSION TIES ONE FASTENER HOLE CRACKED.  REPAIRED PER SRM 53-40-30 REPAIR 1.
